# SDR ABXA030156

- Difficulty date: March 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,861 hours, 58,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 591013044
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 996 BETWEEN LONGERON 18 RIGHT - LONGERON 19 RIGHT, SHEAR TIE CRACKED.  REPLACED SHEAR TIE AT STA 996, LONGERON 18 RIGHT - LONGERON 19 RIGHT IAW DC-9 SRM 51-30-5.
